# SDR SWAA073573

- Difficulty date: July 19, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N520SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25319
- Aircraft time: 49,811 hours, 49,507 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Bs 1016 S7l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND AFT PRESSURE BULKHEAD WEB CRACKED AT BS 1016, STR 7L.  REPAIRED WEB PER SRM.
